MathSciNet Relay Station
MathSciNet bibliographic data
MR318202 (47 #6749) 16A12 (16A28)
Cohn, P. M. Prime rings with involution whose symmetric zero-divisors are nilpotent. Proc. Amer. Math. Soc. 40 (1973), 91–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement